# SDR CALA2018110502302

- Difficulty date: November 5, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 55,833 hours, 24,120 cycles
- Engine: Iae V2527A5
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG MAIN MCD FOUND 1 ROUND METALIC MAGNETIC JAGGED BALL APROX DIA .045". INSPECTED MASTER MCD PER AMM 79-00-00-200-011-A. UPLOAD DEBRIS P ICTURES TO RVI SITE. CONTACTED TOMC ENGINE DESK: BRIAN. DEBRIS/ CHIP SAMBLE TAKEN AND TO BE SENT TO SFO LAB FOR ANALYSIS. AWAITI NG LAB RESULTS AND POWERPLANT ENGINEERING REVIEW BEFORE AIRCRAFT RETURN TO SERVICE. ADD EMP:U038743 MAGNETIC JAGGED BALL. DETECTOR PER AMM 79-00-00-200-011-A. FOUND ROUND METALLIC REMOVED, INSPECTED AND INSTALLED #2 ENG MAIN MASTER CHIP EXAMINE THE MASTER MCD AND AFFECTED MCD AT 25 HOURS ( + OR - 5 HOURS) INTERVALS FOR A MINIMUM OF 100 FLIGHT HOURS. IF QUANTITY OF DEBRIS AT EACH INSPECTION INCREASES REJECT ENG GEARBOX. ADD EMP:U026293 ITEM PLACED ON DIP AFTER CONCURRENCE WITH ENGINER BILL GADVE. ) ON FLIGHT 1406-30 PDX-SFO. REF: AMM79-00-00-200-011-A13 SHEET 2. EXAMINE THE MASR
